# SDR 2008UALA03057

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 34,091 hours, 13,388 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ITEM 200 HAS CORROSION.  UPDATE ACCOMPLISHED MAJOR REPAIR AT DEN.  REF SRM 53-41-14 FIG 1 ITEM 200.  BEAM REMOVED CONT OF AMIS ITEM 0912013.  REPLACED BEAM, REF SRM 53-41-14.
